JournalsrmiVol. 18, No. 2pp. 325–354

Harnack’s inequality for solutions of some degenerate elliptic equations

  • Ahmed Mohammed

    Ball State University, Muncie, USA
Harnack’s inequality for solutions of some degenerate elliptic equations cover
Download PDF

Abstract

We prove a Harnack’s inequality for non-negative solutions of some degenerate elliptic operators in divergence form with the lower order term coefficients satisfying a Kato type condition.

Cite this article

Ahmed Mohammed, Harnack’s inequality for solutions of some degenerate elliptic equations. Rev. Mat. Iberoam. 18 (2002), no. 2, pp. 325–354

DOI 10.4171/RMI/321